# SDR AALA201903199007

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 12,729 hours, 4,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
